# SDR CNF52024031500225

- Difficulty date: March 15, 2024
- Submitted: March 15, 2024
- Operation: General aviation
- Filed by: Revima, repair station CNF5912C
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0861
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE AND REPAIR PROBLEM : AFTER A DOUBLE CHECK CONTROL ONE AXLE PART CADMMIUM PROCESS REPAIR, THE POST-PLATE BAKE OVEN TIME AFTER ELECROLYTIC PLATING OPERATION RECORDED A TIME OF 14 HOURS INSTEAD OF 23 HOURS.
